# SDR SWAA2020050874832

- Difficulty date: May 4, 2020
- Submitted: May 8, 2020
- Operation: Air carrier
- Aircraft: N464WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32468
- Aircraft time: 55,704 hours, 33,002 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL CRACKED AT FWD L-1 DOOR ENTRY FLOOR LBL 47 BETWEEN STA 312 AND 328 MKD DOT 60-024 / REMOVED AND REPLACED INTERCOSTAL AT FWD L1 DOOR ENTRY FLOOR LBL 47 BETWEEN STA 312 AND 328 AS PER B737 SRM 51-40-02
